# SDR R61A2022050500326

- Difficulty date: April 11, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 16,449 hours, 10,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR STRUCTURE ON RH GUSSET PLATE CORRODED AT FR 90. R&R IAW EMB 175 SRM 51-41-02.
